Path properties of a d-dimensional Gaussian process

Zhengyan Lin, Kyo Shin Hwang, Sung chul Lee, Yong Kab Choi

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we study path properties of a d-dimensional Gaussian process with the usual Euclidean norm, via estimating upper bounds of large deviation probabilities on the suprema of the Gaussian process.

Original languageEnglish
Pages (from-to)383-393
Number of pages11
JournalStatistics and Probability Letters
Volume68
Issue number4
DOIs
Publication statusPublished - 2004 Jul 15

Fingerprint

Gaussian Process
Large Deviation Probability
Euclidean norm
Path
Supremum
Upper bound
Gaussian process
Large deviations

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this

Lin, Zhengyan ; Hwang, Kyo Shin ; Lee, Sung chul ; Choi, Yong Kab. / Path properties of a d-dimensional Gaussian process. In: Statistics and Probability Letters. 2004 ; Vol. 68, No. 4. pp. 383-393.
@article{0be75d1f6811408fa4dc003762eaffdd,
title = "Path properties of a d-dimensional Gaussian process",
abstract = "In this paper, we study path properties of a d-dimensional Gaussian process with the usual Euclidean norm, via estimating upper bounds of large deviation probabilities on the suprema of the Gaussian process.",
author = "Zhengyan Lin and Hwang, {Kyo Shin} and Lee, {Sung chul} and Choi, {Yong Kab}",
year = "2004",
month = "7",
day = "15",
doi = "10.1016/j.spl.2004.04.012",
language = "English",
volume = "68",
pages = "383--393",
journal = "Statistics and Probability Letters",
issn = "0167-7152",
publisher = "Elsevier",
number = "4",

}

Path properties of a d-dimensional Gaussian process. / Lin, Zhengyan; Hwang, Kyo Shin; Lee, Sung chul; Choi, Yong Kab.

In: Statistics and Probability Letters, Vol. 68, No. 4, 15.07.2004, p. 383-393.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Path properties of a d-dimensional Gaussian process

AU - Lin, Zhengyan

AU - Hwang, Kyo Shin

AU - Lee, Sung chul

AU - Choi, Yong Kab

PY - 2004/7/15

Y1 - 2004/7/15

N2 - In this paper, we study path properties of a d-dimensional Gaussian process with the usual Euclidean norm, via estimating upper bounds of large deviation probabilities on the suprema of the Gaussian process.

AB - In this paper, we study path properties of a d-dimensional Gaussian process with the usual Euclidean norm, via estimating upper bounds of large deviation probabilities on the suprema of the Gaussian process.

UR - http://www.scopus.com/inward/record.url?scp=3042687333&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3042687333&partnerID=8YFLogxK

U2 - 10.1016/j.spl.2004.04.012

DO - 10.1016/j.spl.2004.04.012

M3 - Article

VL - 68

SP - 383

EP - 393

JO - Statistics and Probability Letters

JF - Statistics and Probability Letters

SN - 0167-7152

IS - 4

ER -